Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Lucien Godeaux
Title: Les Involutions Cycliques Appartenant à une Surface Algébrique
Additional book information: (Actualités Scientifiques et Industrielles, No. 270.) Paris, Hermann, 1935. 44 pp.

Review Information:

Reviewer: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 42 (1936), 797-798
DOI: https://doi.org/10.1090/S0002-9904-1936-06445-1